# SDR AALA20060153

- Difficulty date: March 4, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS DAMAGED AT SEATS 28H/29H/31H.  REPAIRED EMERGENCY LIGHT ASSEMBLY AT SEATS 28H/29H/31H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
